Thread: ? hair loss! "help"
02-28-2005, 06:13 AM #1
? hair loss! "help"
After the last cycle i have taken and i am just done with pct. i started noticing that my hair looked like it was thinning. for sure after a week or so i did notive when i washed my hair or put gel in it, some hairs on my hands everytime. i did not research for an answer yet. but if any one can help it will be much appriciated. Is there anything that can stop this from happening! thanks!
02-28-2005, 06:16 AM #2
no, if u experience hair loss after a cycle u can t do anything against it. hair folicles (sp?) were damaged while cycling, hair folicle dying takes a few weeks, so now u r experiencing the hair loss.
take proscar if u want to cycle again - or just shave ur head.
02-28-2005, 06:19 AM #3
- Join Date
- Nov 2004
- Blog Entries
02-28-2005, 07:49 AM #4
No problemo. Use some shampoos like pregain (prior to stuff like rogaine) and there are quite a few herbs etc. you can take to fix you up. I had thinning hair too and all I started using was that pregain and everything returned to normal. If it doesnt do the trick then go to the herbs if they dont go to some meds but its reversable and completely fixable.
02-28-2005, 09:40 AM #5Originally Posted by cut260
02-28-2005, 09:43 AM #6Originally Posted by cut260
it s not reversibel - those meds and shampoos may stop the hairloss after a while and maintain your status, but u wont get ur hair back...it happens from time to time with proscar: hair grows back, but u ll never get all of ur hair back that u lost...
02-28-2005, 11:34 AM #7
The key is taking care of it early. I'm 19 and I take finasteride for preventative measures. I have a full head of good hair, but during a past cycle I would notice some hairs in my hands after applying hair product. So I'm just taking control of it now before it becomes even slightly noticeable.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)